Alert archive / Illinois / Special Weather Statements in 2026

Special Weather Statement, NWS Quad Cities, IA

March 31, 2026Rock Island County, Illinois

NWS Quad Cities, IA issued this special weather statement at Mar 31, 2026, 4:21 AM CDT for Rock Island County, Illinois. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2026, 4:21 AM CDT (09:21 UTC)
Expired
Mar 31, 2026, 5:00 AM CDT
In force
39 min
Issued by
NWS Quad Cities, IA
Hail
0.88 in
Wind
30

County Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 19 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.4 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2026-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2026-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-286 J/kg
Mixed-layer LCL
2123 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

974 
WWUS83 KDVN 310921
SPSDVN

Special Weather Statement
National Weather Service Quad Cities IA/IL
421 AM CDT Tue Mar 31 2026
 
IAZ067-068-ILZ015-311000-
Rock Island IL-Scott IA-Muscatine IA-
421 AM CDT Tue Mar 31 2026

...A strong thunderstorm will impact portions of southwestern Rock
Island, southwestern Scott and east central Muscatine Counties
through 500 AM CDT...

At 421 AM CDT, Doppler radar was tracking a strong thunderstorm over
Montpelier, or 8 miles southeast of Durant, moving east at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Blue Grass,
Buffalo, Andalusia, Riverdale, Montpelier, Fairport, Clark's Ferry
Recreation Area, West Lake Park, New Era, Pleasant Prairie,
Mississippi Valley Fairgrounds, Buffalo Shores, Credit Island,
Blackhawk State Park, and Midway Beach.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa near mile marker 299.
 Interstate 74 in Illinois between mile markers 1 and 3.
 Interstate 280 between mile markers 3 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4142 9091 4152 9091 4160 9049 4148 9045
TIME...MOT...LOC 0921Z 258DEG 20KT 4149 9084 

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

$$

McClure

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 3:16 AM CDT, 1 hour 5 minutes earlier. Its key messages:

  • There is an elevated fire risk today south of an Ottumwa, IA to Monmouth, IL line.
  • There is a marginal (level 1 out of 5) risk of severe storms today. Hail and damaging winds are the primary risks, mainly between 3 and 10 PM.
  • There is a marginal (level 1 out of 5) risk of severe storms on Wednesday.
  • Moisture surging north from the Gulf the second half of the week with a high (>80%) probability of two moderate to heavy rainfall events.
Area forecast discussion, Mar 31, 3:16 AM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
316 AM CDT Tue Mar 31 2026

.KEY MESSAGES...

- There is an elevated fire risk today south of an Ottumwa, IA
  to Monmouth, IL line.

- There is a marginal (level 1 out of 5) risk of severe storms
  today. Hail and damaging winds are the primary risks, mainly
  between 3 and 10 PM.

- There is a marginal (level 1 out of 5) risk of severe storms
  on Wednesday.

- Moisture surging north from the Gulf the second half of the
  week with a high (>80%) probability of two moderate to heavy
  rainfall events.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 312 AM CDT Tue Mar 31 2026

An upper level disturbance moving into Iowa and Wisconsin will allow
nocturnal convection to persist through sunrise. Very short term
models have been hinting at new convection developing south of the
current cluster around sunrise. This new convection appears to be
tied to a weak upper level disturbance that would move northeast out
of Kansas and interact with the residual outflow boundary from the
current convection.

The cold front is progged to enter the far northwest late this
morning with it nearly out of the area by early evening.
Temperatures look to drop a quick 10-15 degrees following frontal
passage with a brief jump in wind speeds.

Record high temperatures today are doubtful north of I-80 given the
timing of the front. Burlington 'might' have a chance if strong
differential heating can occur. Refer to the climate section for
specific numbers.

The elevated fire risk is more confined today compared to Monday.
Refer to the fire weather section for more information.

The convective allowing models are strangely quiet on new diurnal
convection. A deeper dive into the models show very steep lower and
upper level lapse rates but mid-level lapse rates are more stable.
This points to a cap in the mid-levels that may limit new diurnal
convection.

Regardless, there will likely be isolated to low end scattered
showers and a few storms that develop as the front moves through the
area.

IF severe storms develop this afternoon/evening, hail and damaging
winds would be the primary severe risks. The favored area would be
south of I-80 and a likely time frame would be 3-10 PM. When the LLJ
strengthens tonight, the potential is there for some elevated severe
storms producing hail.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 312 AM CDT Tue Mar 31 2026

Wednesday through Thursday night
Assessment...high (>80%) confidence of another cool down followed
by a warm-up and some rain occurring.

All global models have converged on a frontal stall occurring from
southern Missouri into the Ohio Valley. This would suggest the
northern half if not the northern two thirds of the area could end
up being dry Wednesday with scattered showers in the south third.
This scenario is supported by the ECMWF-AIFS and AIGFS. This
scenario has a 40% probability of occurring.

The other scenario (60% probability of occurring) is the LLJ
bringing in Gulf moisture will create widespread upglide over the
front as it moves north as a warm front. In this scenario the
upglide with create elevated storms north of the front and surface
based storms along the warm front. The severe risks would be hail
and damaging winds but strong shear near the frontal zone would be
capable of producing brief tornadoes.

Currently the model consensus has a risk of rain across the entire
area with the better chances south of I-80 in support of the second
scenario.

The main event is Wednesday night into Thursday.

The overall signal has been very persistent of a large plume of Gulf
moisture moving north as a seasonably strong low moves northeast
into the Midwest. The strength of the moisture surge is slightly
lower compared to yesterday but IVT values are 800-1000 kg per meter
squared per second. Additionally, the models are converging on
having the low center passing through central Iowa. This track
combined with the high IVT values places the area favorably for a
moderate to heavy rain event. The potential is there for a fairly
widespread soaking rain of 1-2 inches with narrow bands of higher
amounts.

Temperatures will be below normal on Wednesday with windy conditions
adding an additional chill to the air. Above normal temperatures
will be seen on Thursday with the area in the warm sector of the
storm system.

Thursday night rain will end from west to east as the system departs
the area.

Friday through Saturday night
Assessment...high (>80%) confidence on another storm system

The global models have another storm system moving through the
Midwest in the Friday through Saturday night time frame. There are
some timing differences between the models so there is a 50-60%
probability that a good chunk of Friday will be dry. Temperatures on
Friday will be well above normal.

There is good model consensus that Friday night into Saturday will
be prime time for rain. Like the previous system there is a tropical
connection with the Gulf but IVT values are a bit lower at 600-800.
These values are still supportive of a moderate to heavy rain event.

Saturday night rain will end from west to east following the passage
of the attendant cold front.

Sunday through Monday
Assessment...high (>80%) confidence on another cool down

The model consensus has a strong Canadian high building into the
Midwest which will result in temperatures below normal on Sunday.

There is a weak upper level disturbance moving through in the flow
aloft on Monday. Moisture availability is in question but an
isolated rogue shower cannot be ruled out.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1229 AM CDT Tue Mar 31 2026

Small cluster of convection in eastern Iowa will move into
northern Illinois through 12z/31. Very short range models
suggest the potential of convection firing on an outflow
boundary into southeast Iowa and west central Illinois through
14z/31. LLWS concern continues through sunrise before ending.
Cold front to sweep through after 17z/31 which should see a
brief jump in wind speeds during the wind shift. Isolated to
scattered convection to be mainly east of the Mississippi
through 02z/01.

&&

.FIRE WEATHER...
Issued at 307 AM CDT Mon Mar 30 2026

Well above normal temperatures and windy conditions will again
be seen across the area today. Spotty overnight rainfall has
limited the elevated fire risk to areas south of an Ottumwa,
Iowa to Galesburg, Illinois line.

&&

.CLIMATE...
Issued at 249 AM CDT Sat Mar 28 2026

Record highs for March 31st....

Burlington.........82 in 1986
Cedar Rapids.......81 in 1986
Dubuque............79 in 1986
Moline.............83 in 1986

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...08
LONG TERM...08
AVIATION...08
FIRE WEATHER...08
CLIMATE...08
Hazardous weather outlook, Mar 30, 3:24 PM CDT, 12 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
324 PM CDT Mon Mar 30 2026

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-312030-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
324 PM CDT Mon Mar 30 2026

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Tonight, isolated to scattered thunderstorms are expected, mainly
north of Interstate 80, with a few severe storms possible. The
primary severe risk will be large hail with a secondary risk of
damaging winds. The Storm Prediction Center has a marginal, level
1 out of 5, risk along and north of the Iowa Missouri border. A
slight, level 2 out of 5, risk exists north of a Fairfield to
Moline to Sterling Rock Falls line.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A cold front will move across the area on Tuesday. Winds gusting
up to 30 mph and very warm temperatures are forecast ahead of the
front and will result in an elevated fire risk Tuesday.

Thunderstorms are expected on Tuesday with severe storms possible
in the afternoon and evening. The primary risks are damaging
winds and large hail. The Storm Prediction Center has a marginal,
level 1 out of 5, risk of severe storms for the area.

A widespread moderate to heavy rain event will be seen Wednesday
night through Thursday night. Within bank rises on area waterways
are expected to occur by the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight and again on Tuesday.
Rainfall reports over 1 inch this week will be appreciated.

In the hours before

Special weather statement, Mar 31, 1:17 AM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Quad Cities IA IL
117 AM CDT Tue Mar 31 2026

IAZ042-052>054-ILZ001-002-007-310830-
Dubuque-Linn-Jones-Jackson-Jo Daviess-Stephenson-Carroll-
Including the cities of Dubuque, Cedar Rapids, Anamosa,
Maquoketa, Galena, Freeport, and Mount Carroll
117 AM CDT Tue Mar 31 2026

...Period of Strong Wind Gusts...

A period of strong southwest winds with gusts over 40 to
50 mph is possible. These winds will occur in the wake of an area
of showers and storms passing along the Highway 30 to near
Interstate 80 corridors.

If driving, especially in high-profile vehicles be alert for the
potential of a period of strong cross-winds on east...west
roadways.
Special weather statement, Mar 31, 1:30 AM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
130 AM CDT Tue Mar 31 2026

IAZ064-065-310715-
Cedar IA-Johnson IA-
130 AM CDT Tue Mar 31 2026

...A strong thunderstorm will impact portions of southwestern Cedar
and central Johnson Counties through 215 AM CDT...

At 129 AM CDT, Doppler radar was tracking a strong thunderstorm near
Tiffin, or 9 miles west of Iowa City, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Strong winds could break small tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Iowa City, West Branch, Coralville, North Liberty, Solon, Tiffin,
University Heights, Oxford, Oakdale, Buchanan, Newport, Cedar Valley,
Windham, Sugar Bottom Camp Ground, Johnson County Fairgrounds, F.W.
Kent  Park, West Overlook, Coralville Lake Dam Complex, Springdale,
and Iowa City Municipal Airport.

This includes the following highways...
 Interstate 80 in Iowa between mile markers 231 and 261.
 Interstate 380 between mile markers 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Iowa.

&&

LAT...LON 4161 9180 4174 9179 4185 9122 4164 9122
TIME...MOT...LOC 0629Z 263DEG 30KT 4168 9172

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

McClure
Local storm report, Mar 31, 2:04 AM CDT, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
204 AM CDT Tue Mar 31 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     Hail             1 WNW Iowa City Municip 41.64N 91.57W
03/31/2026  E0.88 Inch       Johnson            IA   Trained Spotter

&&

CMD
Special weather statement, Mar 31, 2:15 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
215 AM CDT Tue Mar 31 2026

IAZ064-065-310800-
Cedar IA-Johnson IA-
215 AM CDT Tue Mar 31 2026

...Strong thunderstorms will impact portions of Cedar and
northeastern Johnson Counties through 300 AM CDT...

At 215 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tipton to near West Branch to near Hills.
Movement was east at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Iowa City, Tipton, West Branch, Durant, Coralville, University
Heights, Hills, Bennett, Rochester, Buchanan, Newport, Cedar Valley,
Johnson County Fairgrounds, Bennett Park, Sunbury, Tipton Matthews
Airport, West Overlook, Cedar County Fairgrounds, Coralville Lake Dam
Complex, and Springdale.

This includes Interstate 80 in Iowa between mile markers 242 and 278.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Iowa.

&&

LAT...LON 4178 9149 4183 9090 4160 9090 4159 9169
TIME...MOT...LOC 0715Z 264DEG 26KT 4175 9121 4165 9139 4160 9156

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

McClure
Special weather statement, Mar 31, 3:13 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
313 AM CDT Tue Mar 31 2026

IAZ065-066-068-ILZ015-310900-
Rock Island IL-Scott IA-Clinton IA-Cedar IA-
313 AM CDT Tue Mar 31 2026

...A strong thunderstorm will impact portions of northeastern Rock
Island, northern Scott, southern Clinton and southeastern Cedar
Counties through 400 AM CDT...

At 312 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bennett, or 7 miles north of Durant, moving east at 45 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Clinton, Eldridge, DeWitt, Camanche, Princeton, Long Grove, Cordova,
Bennett, Donahue, McCausland, Low Moor, Dixon, Maysville, New
Liberty, Malone, Camp Liberty, Folletts, Bennett Park, Sunbury, and
Sherman Park.

This includes Interstate 80 in Iowa between mile markers 271 and 281.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4164 9024 4163 9105 4178 9106 4183 9024
      4178 9024 4176 9025 4176 9024 4175 9025
      4174 9024
TIME...MOT...LOC 0812Z 264DEG 41KT 4170 9086

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

McClure
Special weather statement, Mar 31, 4:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
421 AM CDT Tue Mar 31 2026

IAZ067-068-ILZ015-311000-
Rock Island IL-Scott IA-Muscatine IA-
421 AM CDT Tue Mar 31 2026

...A strong thunderstorm will impact portions of southwestern Rock
Island, southwestern Scott and east central Muscatine Counties
through 500 AM CDT...

At 421 AM CDT, Doppler radar was tracking a strong thunderstorm over
Montpelier, or 8 miles southeast of Durant, moving east at 25 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Blue Grass,
Buffalo, Andalusia, Riverdale, Montpelier, Fairport, Clark's Ferry
Recreation Area, West Lake Park, New Era, Pleasant Prairie,
Mississippi Valley Fairgrounds, Buffalo Shores, Credit Island,
Blackhawk State Park, and Midway Beach.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa near mile marker 299.
 Interstate 74 in Illinois between mile markers 1 and 3.
 Interstate 280 between mile markers 3 and 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4142 9091 4152 9091 4160 9049 4148 9045
TIME...MOT...LOC 0921Z 258DEG 20KT 4149 9084

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

McClure

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 8:50 PM CDTSpecial Weather StatementDVNJackson40 min
Mar 30, 8:59 PM CDTSevere Thunderstorm WarningDVNJackson49 min
Mar 31, 12:17 AM CDTSpecial Weather StatementDVNJones, Linn43 min
Mar 31, 12:31 AM CDTSpecial Weather StatementDVNIowa, Linn44 min
Mar 31, 12:36 AM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Linn22 min
Mar 31, 1:30 AM CDTSpecial Weather StatementDVNJohnson45 min
Mar 31, 2:15 AM CDTSpecial Weather StatementDVNCedar, Johnson45 min
Mar 31, 3:13 AM CDTSpecial Weather StatementDVNScott47 min
Mar 31, 7:15 AM CDTSevere Thunderstorm WarningDVNHenry, Louisa, Washington27 min
Mar 31, 8:11 AM CDTSevere Thunderstorm WarningDVNLouisa, Muscatine, Washington49 min
Mar 31, 9:30 AM CDTSevere Thunderstorm Warning Considerable damage threatDVNJohnson, Louisa, Washington45 min
Mar 31, 9:34 AM CDTSevere Thunderstorm WarningDVNHenry, Louisa30 min
Mar 31, 10:10 AM CDTSevere Thunderstorm WarningDVNLouisa, Washington35 min
Mar 31, 10:23 AM CDTSevere Thunderstorm WarningDVNLouisa, Muscatine29 min
Mar 31, 5:40 AM CDTSpecial Weather StatementDVNBureau80 min
Mar 31, 6:04 AM CDTSevere Thunderstorm WarningDVNBureau, Putnam41 min
Mar 31, 7:13 AM CDTSpecial Weather StatementDVNMercer47 min
Mar 31, 7:18 AM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Warren42 min
Mar 31, 7:28 AM CDTSevere Thunderstorm WarningDVNHenderson, Warren47 min
Mar 31, 7:42 AM CDTSevere Thunderstorm WarningDVNHenderson, Warren24 min
Mar 31, 8:40 AM CDTSevere Thunderstorm WarningDVNBureau, Putnam20 min
Mar 31, 9:56 AM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside19 min
Mar 31, 10:27 AM CDTSevere Thunderstorm WarningDVNMercer, Rock Island26 min
Mar 31, 2:23 PM CDTSevere Thunderstorm WarningDVNHenry31 min

Nearby

Special Weather Statements in Illinois, 2026Every special weather statement in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.